# SDR AALA202403289496

- Difficulty date: March 21, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 66,197 hours, 33,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Condition: Worn
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 UPPER SUPPORT ARM FITTING HAS MIGRATED BEARINGS / WORN AT FR 66. REPLACED SUPPORT FITTING PER AMM  52-13-12.
